1 doctor weighed in:

Sudden loss of appetite. No other symptoms. Anxiety/depression has been under control for 3 years with 10mg Prozac (fluoxetine) rx. Could it be a new side effect?

1 doctor weighed in
Dr. Lynne Weixel
Clinical Psychology

In brief: Not likely

Nothing is impossible w/ side effects for psychotropics, but not likely.
However, you might be ready to try to taper off Prozac (fluoxetine). I hate the idea of forever for a drug like that. If you've not done some therapy, you might want to try a bit to feel secure as you get off the meds. Best!

In brief: Not likely

Nothing is impossible w/ side effects for psychotropics, but not likely.
However, you might be ready to try to taper off Prozac (fluoxetine). I hate the idea of forever for a drug like that. If you've not done some therapy, you might want to try a bit to feel secure as you get off the meds. Best!
Dr. Lynne Weixel
Dr. Lynne Weixel
Thank
Get help from a real doctor now
Dr. Steven Seres
Board Certified, Internal Medicine
18 years in practice
497K people helped
Continue
111,000 doctors available
Read more answers from doctors